# SDR ASOA2014071410873

- Difficulty date: June 16, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,297 hours, 17,677 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOWER SPHERICAL BEARING CRACKED.  R & R RT LOWER WING IAW SB670BA-27-016, REV C.     R & R RT LOWER WING LINK IAW SB 670BA-57-016.
